# SDR SWIA202054882

- Difficulty date: November 3, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSS BEAM TOP PLATE HAS CORRODED FASTENERS BETWEEN LBL 9 TO LBL 12.  C-CHECK RO 12/26/2020.  FS 280 FLOOR CROSS BEAM TOP FLAGE BETWEEN LBL 9 TO LBL 12 CORROSION IS FOUND TO BE EXFOLIATED WITH 100% MATERIAL LOSS AND IS OUT OF LIMITS, REF CRJ 900 SRM.  FS 280 FLOOR CROSS BEAM LT AND RT IS REMOVED AND REPLACED WITH NEW ON MX TRANS NR 21791813 JOB 91506194 OP 132.
